ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The pion form factor from analyticity and unitarity

Ananthanarayan, B and Caprini, Irinel and Imsong, Sentitemsu I (2012) The pion form factor from analyticity and unitarity. In: PRAMANA-JOURNAL OF PHYSICS, 79 (5). pp. 1317-1320.

[img]
Preview
PDF
pra_jol_phy_79-5_1317_2012.pdf - Published Version

Download (216kB) | Preview
Official URL: http://dx.doi.org/10.1007/s12043-012-0453-8

Abstract

Analyticity and unitarity techniques are employed to estimate Taylor coefficients of the pion electromagnetic form factor at t = 0 by exploiting the recently evaluated two-pion contribution to the muon (g -aEuro parts per thousand 2) and the phase of the pion electromagnetic form factor in the elastic region, known from pi pi scattering by Fermi-Watson theorem and the values of the form factor at several points in the space-like region. Regions in the complex t-plane are isolated where the form factor cannot have zeros.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to INDIAN ACAD SCIENCES, BANGALORE, INDIA
Keywords: Unitarity;analyticity;zeros
Department/Centre: Division of Physical & Mathematical Sciences > Centre for High Energy Physics
Depositing User: Francis Jayakanth
Date Deposited: 29 Jan 2013 12:31
Last Modified: 29 Jan 2013 12:31
URI: http://eprints.iisc.ac.in/id/eprint/45704

Actions (login required)

View Item View Item